# SDR FDEA202407161017

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: WHILE ACCOMPLISHING RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING   REPAIR, TRIMMED OUT CRACKED AREA, FOUND STATION 595 LONGERON CRACKED.   (REFERENCE: SNRM: N00032) LANDING GEAR: CRACKED RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING AREA   LONGERON AT STATION 595 REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-35-01-0G.   LONGERON FABRICATED IN ACCORDANCE WITH DOUGLAS DRAWING # ACA 3796 REVISION A.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
